MathSciNet Relay Station
MathSciNet bibliographic data
MR1907380 65T60 (42C40 65J10 65N30)
Cohen, A.; Dahmen, W.; DeVore, R. Adaptive wavelet methods. II. Beyond the elliptic case. Found. Comput. Math. 2 (2002), no. 3, 203–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement